# SDR RAIA00403017

- Difficulty date: March 24, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 10,521 hours, 9,547 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051102
- Part serial: 0908J
- Condition: Leaking
- Location: Fuel System
- Part time: 2,481 hours, 2,120 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL FUEL LEAK/VENTING. TOWER REPORTED LARGE AMOUNT OF WHITE SMOKE COMING FROM AIRCRAFT. MAINTENANCE REMOVED AND REPLACED BOTH LT AND RT WING FUEL VENT VALVES.
